# SDR SWIA200718480

- Difficulty date: July 10, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 13,445 hours, 10,344 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3900 - PRE-SELECTED ALTITUDE CHANGES SPONTANEOUSLY AFTER BEING SET CAUSING THE AUTOPILOT TO OVERSHOOT ASSIGNED ALTITUDES.  FCC DIAGNOSTICS HAD NO FAULTS LOGGED.  ALTITUDE SELECT FUNCTIONS NORMALLY.  NO DISCREPANCY NOTED.
